MAUDE Adverse Event Report: COLOPLAST A/S (2BO)TITAN OTR SCROT ZERO ANG; INFLATABLE PENILE PROSTHESIS

COLOPLAST A/S (2BO)TITAN OTR SCROT ZERO ANG; INFLATABLE PENILE PROSTHESIS
Model Number ESR9162400
Health Effect - Clinical Code No Information (3190)
Date of Event 06/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.  should additional facts prompt us to alter or supplement any information of conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.  (b)(4).Effective immediately, we are required to electronically submit individual adverse event reports for these product codes.Exemption #e2006011.
 
Event or Problem Description
According to available information, tubing cracked from pump.

Brand Name
(2BO)TITAN OTR SCROT ZERO ANG
Common Device Name
INFLATABLE PENILE PROSTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key6736188
Report Number2125050-2017-00225
Device Sequence Number2064982
Product Code FHW
UDI-Device Identifier05708932487641
UDI-Public05708932487641
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 07/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberESR9162400
Device Catalogue NumberESR9162400
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2017
Initial Report FDA Received Date07/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR